# SDR IPXA09557323

- Difficulty date: August 30, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 LEFT I/B AFT FLAP INBOARD LWR CORNER HAS AN AREA APPROXIMATELY 12 SQUARE INCHES DISBONDED & BROKEN.  REPAIR PER SRM 51-70-04.
